# SDR 97FDEA00645

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Engine: Pwa JT8D17
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaked
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, F

## Discrepancy

NR 3 ENGINE, FIRE WARNING INDICATION ON TAKEOFF ROLL.  BOTH FIRE BOTTLES WERE DISCHARGED.  FOUND 8TH STAGE DUCT NR 3 ENGINE BLOWN.  REMOVED AND REPLACED DUCT AND BOTH FIRE BOTTLES, LEAK CHECKED GOOD.  ENGINES RAN.
